# SDR QXEA9700629

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811PH
- Make and model: Dhav DHC8102
- Aircraft serial: 23
- System (JASC): 5280 · Landing Gear Doors
- Part: Doors
- Part number: 85310113005
- Condition: Cracked
- Location: Nlg
- Component: Dhav, 8531011203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- BOTH NOSE LANDING GEAR DOORS ARE DAMAGED (FORWARD DOORS), AND CRACKED.  REPLACED BOTH FORWARD NOSE GEAR DOORS, OPERATIONAL CHECKS GOOD.  DOORS (S/N 22BAC083) RT (TSN 50750) (S/N 22BACA0003) LT (TSN 4467).
